Doctor insights on:
Lisinopril And Constipation
Can i drink milk of magnesium for constipation even if i drink azor (amlodipine and olmesartan) 5/20 for high blood pressure?
Magnesium and Azor (amlodipine and olmesartan): There are no known drug interactions between the drugs in Azor (amlodipine and olmesartan) and magnesium (m), so you can use m as needed . The only caution you should be aware of is that m is to be used with caution is in patients with chronic kidney disease. Ask your doctor if that applies to you. ...Read moreSee 1 more doctor answer
I'm on cipro and Flagyl and tizanidine and hydrochlorothiazide and lyrica (pregabalin) and lisinopril, and Zofran and phenergan, diclofrnac sod ec, synthroid....
Not sure: Exactly what your question is, but it does appear that you are on a lot of medications for a 29 year old. It sounds like you need to make sure your doctor is monitoring all these to make sure you don't run into problems. ...Read more
I'm on lopressor, benicar, (olmesartan) omeprazole, and ativan. Can any of these cause low calcium and potassium blood levels?
Yes, but, be careful: Any dehydration will make Lisinopril slow down your kidney function. So, if you have anorexia, vomiting, diarrhea (causing mild dehydration), the maxzide (hydrocholorthiazide and triamterene) will make your dehydration worse due to obligatory urine (water) loss caused by maxzide (hydrocholorthiazide and triamterene) (a diuretic). In this case, Lisinopril will be deleterious to your kidneys until you correct the dehydration. So, if you are losing fluids hold maxzide (hydrocholorthiazide and triamterene). ...Read more
Could taking propranolol and citalopram together cause low blood pressure and nausea or tiredness?
Any drug interactions with losartan 100mg and zofran (ondansetron)? Husband is on losartan for high blood pressure and has stomach flu.
Drug interactions: You can use a drug interaction checker whenever you have questions about drug-drug interactions or drug - food interactions. Here is 1 option (Drugs.Com): https://www.drugs.com/drug_interactions.php Your pharmacist is also a good source of info. ...Read moreSee 1 more doctor answer
Possible: That is not a typical symptom of that drug combo but i suppose it could happen if you became volume depleted or dehydrated. Make sure you are not taking a statin medication for cholesterol which is more likely to cause those symptoms. ...Read more
Use carefully: These two drugs are used commonly to treat hypertension and are very effective. They must be used with caution however as both drugs have to the potential to raise potassium. Also kidney failure can result if dehydration occurs. Non steroidal anti inflammatory drugs (nsaids) should be avoided. ...Read more
I take hydralozine, clonidine, amlodipine, coreg (carvedilol) and losartan for HBP and thyroxine. could any of these medications cause erectile dysfunction?
BP meds can do this: Impotence are listed potential side effects of hydralazine, amlodipine and losartan. Potentially, any of the antihypertensive medicines can do this. It is uncommon to require 5 different medicines to control hypertension. Ask your doctor to reassess your treatment ...Read moreSee 4 more doctor answers
Lisinopril caused dry cough norvasc severe edema in legs. Cozaar (losartan) causing chest pain and gi issues. What next steps. Clears by cardio and gi Dr.
Options: The next step will be to check your blood pressure whenever possible and get a baseline blood pressure. Lifestyle modifications are critical and they include a low salt diet, no alcohol, at least 7 h of sound sleep/24 h, weight loss if overweight. If this proves indeed to be hypertension there are many other options as far as anti hypertensives and they can be tailored to your other comorbidities. ...Read more
Does water diarrhea and taking diuretics can deshydrate me? Does.Deshydration can lower my blood pressure? To 90/48?
causes dehydration: Watery diarrhea can result in the loss of fluids and important salts. During an episode of severe diarrhea it would be best to consult your doctor to hold your diuretics til it passes. Most non-bloody diarrhea is caused by viruses, but if it persisted you should be tested for other causes. Also, if the symptoms are prolonged, you may need to have blood work. Drink plenty of fluids like gatorade. ...Read moreSee 1 more doctor answer
Can I take Diovan (valsartan) along with amyloidipine and Lasix?? I was taking Diovan (valsartan) and Maxide but I had severe headaches with the Maxide .
Yes: Fibromyalgia has no specific effect on intestinal function, but all narcotic pain relievers are constipating. Drinking more water and taking a stool softener or fiber supplement is usually adequate to correct the problem. With long term use, the constipation may go away. Tramadol has little effect on the part of the brain that causes pain medications to be habit forming, so often safer option. ...Read more
Can a combo of celexa, colace (docusate sodium) and topimax cause me to become lactose intolerant?
Not likely: Lactose intolerance is caused by a deficiency in the production of lactase which breaks down the sugar lactose. Some people lack that enzyme completely and many people do not make enough so they become lactose intolerance. This can be acquired after an infection but not after taking those medications. ...Read more
Had issues with Linsinopril and Norvasc currently on losartan/hct having nccp and anxiety since starting. Would Exforge hct (amlodipine and hydrochlorothiazide and valsartan) be a good next try?
Any problem with taking medformin HCl 500 (diabetic and high bp) with ic amlodpine besylate 5 mg and lisinopril hctz (hydrochlorothiazide) 20 12.5 mg cut in half in morning?
No problem, but...: Metformin should be taken with meals, and 500 mg is a very low dose. It (immediate release metformin) needs to be taken twice a day to be effective and 2000 mg/d is the most effective dose if tolerated. Amlodipine is ok, but can cause some fluid retention, particularly in people with diabetes. The hctz (hydrochlorothiazide) can raise your blood sugar and increase your lipids. Higher Lisinopril w/o hctz (hydrochlorothiazide) would be better. ...Read moreSee 1 more doctor answer